# SDR HNAA2018082400206

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 47,232 hours, 40,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Location: Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NDIS  603     31-33  0015960  22AUG18  SBY  CLOSE
      MAINTENANCE FOLLOW UP: PREVIOUSLY RECORDED FDR DATA
      VALIDATED ON 8/23/18 INDICATES THAT A/C EXCEDED THE
      AIRSPEED/FLAP POSITION OPERAIONAL LIMIT
                                          
FACT  22AUG18  08:00  SBY
     PERFORMED EDDY CURRENT INSP. IAW EMB 145. MM 05-50-07. NO DEFECTS NOTED. AND C/W W/C 05-20-06. EXCEEDING  FLAP/ DOWN SPEED CONDITION- INSP
